# SDR CA960612051

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Rgb Nr 15 Brg
- Part time: 17,693 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ROUTINE CHECK, METAL ON THE CHIP DETECTOR. #15 BEARING OUTER RACE SPALLED. ELECTRICAL PITTING ON #15, #18 AND #19 BEARINGS AND HIGH LEVELS OF RESIDUAL MAGNETISM ON THESE PARTS INDICATES THAT THE ENGIN E MAY HAVE BEEN SUBJECTED TO LIGHTNING STRIKE.
